# SDR UPS404918

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 2610 · Detection System
- Part: Fire Det
- Condition: Malfunctioned
- Location: Main Cargo Deck
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, B

## Discrepancy

CREW REPORTED WHILE CRUISING AT 35,000 FEET BETWEEN EWR AND SDF, HAD A MAIN CARGO DECK FIRE WARNING.  COULD NOT DETECT ANY FIRE OR SMOKE VISUALLY, UPS EMERGENCY PROCEDURES WERE USED.  MADE EMERGENCY DESCENT INTO PIT.  FIRE TRUCKS MET THE AIRCRAFT.  FIRE TEAM CAME ON BOARD, NO FIRE WAS FOUND.  DEFERRED DETECTOR, RETURNED TO SDF.
